# SDR CA980507003

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172L
- Engine: Lyc O320E2D
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 5000127B3
- Condition: Cracked
- Location: Engine
- Part time: 1,104 hours
- Component: Wallcolmny, 5000127B3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TOP INBOARD SEAM CRACKED. THIS SEAM IS VERY HARD TO SEE SINCE IT IS HIDDEN BY THE OVERBOARD EXHAUST STACK AND THE OVERLAPPING PLATE.  ONLY TWO .250 INCH HOLES TO INSPECT THIS PORTION OF THE SEAM.  REPLACED.
